Psycho-Babble Medication Thread 701904

Shown: posts 1 to 7 of 7. This is the beginning of the thread.

 

nightmares on klonopin?????

Posted by rovers95 on November 9, 2006, at 1:32:52

hi, for the second night running of taking klonopin, i hav just woke up with the nost scary horrible nightmare!!! Man i fee like crap now!!! Is this is a common side effect??? or could it be the lamictal - i was ok before adding the klonopin!!

mark

 

Re: nightmares on klonopin????? rovers95

Posted by tensor on November 9, 2006, at 3:10:06

In reply to nightmares on klonopin?????, posted by rovers95 on November 9, 2006, at 1:32:52

Anything is possible. Clonazepam and Lamictal doesn't give me nightmares. But i know Effexor did give me horrible but still very vivid and detailed nightmares. If had that imagination awake, Stephen King would have nothing on me.

/Mattias

 

Re: nightmares on klonopin?????

Posted by Phillipa on November 9, 2006, at 11:44:18

In reply to Re: nightmares on klonopin????? rovers95, posted by tensor on November 9, 2006, at 3:10:06

I've taken both together no nightmares are you working through something that might be causing them? Love Phllipa

 

Re: nightmares on klonopin?????

Posted by rovers95 on November 9, 2006, at 15:54:57

In reply to Re: nightmares on klonopin?????, posted by Phillipa on November 9, 2006, at 11:44:18

> I've taken both together no nightmares are you working through something that might be causing them? Love Phllipa

Not really.....unless its all the caffeine i had at the weekend, i react badly to caffeine and ate too much choc and hav bin feeling quite sick, wired and anxious ever since!!

hopefully tonite will be better!!

mark

 

Re: nightmares on klonopin?????

Posted by ed_uk on November 9, 2006, at 16:18:57

In reply to Re: nightmares on klonopin?????, posted by rovers95 on November 9, 2006, at 15:54:57

I often have bad dreams if I've taken a benzo.

Ed

 

Re: nightmares on klonopin????? ed_uk

Posted by Phillipa on November 9, 2006, at 18:50:56

In reply to Re: nightmares on klonopin?????, posted by ed_uk on November 9, 2006, at 16:18:57

Ed really? as I use them to sleep. Love PJ O

 

Re: nightmares on klonopin????? rovers95

Posted by theo on November 10, 2006, at 18:28:10

In reply to nightmares on klonopin?????, posted by rovers95 on November 9, 2006, at 1:32:52

> hi, for the second night running of taking klonopin, i hav just woke up with the nost scary horrible nightmare!!! Man i fee like crap now!!! Is this is a common side effect??? or could it be the lamictal - i was ok before adding the klonopin!!
>
> mark

Lamictal made me have bad dreams.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.